# SDR AWXA960516

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-10 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 344, LBL 28 TO LBL 56 IN NUMEROUS PLACES.  REMOVED UPPER CHORD, FABRICATED AND INSTALLED REPLACEMENT AT BS 344, IAW SRM 53-10-51.  (M)
